Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2011 | 2010
Number of items: 2.

2011

Chiyaka, C; Mukandavire, Z; Das, P; (2011) GLOBAL DYNAMICS OF A MALARIA MODEL WITH PARTIAL IMMUNITY AND TWO DISCRETE TIME DELAYS. International Journal of Biomathematics, 4 (2). pp. 135-147. ISSN 1793-5245 Full text not available from this repository.

2010

Mukandavire, Z; Malunguza, NJ; Chiyaka, C; Musuka, G; Tchuenche, JM; (2010) HIV/AIDS MODEL ASSESSING THE EFFECTS OF GENDER-INEQUALITY AFFECTING WOMEN IN AFRICAN HETEROSEXUAL SETTINGS. International Journal of Biomathematics, 3 (1). pp. 43-67. ISSN 1793-5245 Full text not available from this repository.

This list was generated on Tue Jul 25 02:38:39 2017 BST.